VOL. 200 · NO. 2 | 2008
 
VIEW ALL ABSTRACTS +
Articles
Andrew J. Blumberg, Michael A. Mandell
Acta Math. 200 (2), 155-179, (2008) DOI: 10.1007/s11511-008-0025-4
KEYWORDS: 19D99, 19L99, 55P43
Emmanuele DiBenedetto, Ugo Gianazza, Vincenzo Vespri
Acta Math. 200 (2), 181-209, (2008) DOI: 10.1007/s11511-008-0026-3
KEYWORDS: Degenerate parabolic equations, Harnack estimates, Hölder continuity, 35K65, 35B65, 35B45
László Erdős, Manfred Salmhofer, Horng-Tzer Yau
Acta Math. 200 (2), 211-277, (2008) DOI: 10.1007/s11511-008-0027-2
KEYWORDS: 60J65, 81T18, 82C10, 82C44
Daniel Faraco, László Székelyhidi
Acta Math. 200 (2), 279-305, (2008) DOI: 10.1007/s11511-008-0028-1
Back to Top